# SDR FDEA201008122961

- Difficulty date: August 12, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA63921
- Condition: Worn
- Location: Bs 1059
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOPS ARE WORN AT BS 1059; LBL 48.  CHECKED SEAT TRACK AT BS 1059, LBL 48 AND FOUND OUT OF LIMITS IAW SRM 35-70-00, FIG 5 GENERAL NOTE 7.  REPAIRED AREA IAW SRM 53-70-00, FIG 1, VOL I.
